MathSciNet Relay Station
MathSciNet bibliographic data
MR1127141 (93f:54025) 54C60 (49J35 54D05)
Kindler, Jürgen Topological intersection theorems. Proc. Amer. Math. Soc. 117 (1993), no. 4, 1003–1011.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement